# SDR 96ZZZX676

- Difficulty date: January 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7561H
- Make and model: Piper PA-12
- Aircraft serial: 12430
- System (JASC): 5751 · Ailerons
- Part: Hinge Fitting
- Part number: 4188100
- Condition: Cracked
- Location: Aileron Inb/Otbd
- Part time: 2,380 hours
- Component: 4255501
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CRACKS WERE NOTED IN RADIUS OF FITTING ATTACHED TO AILERON SPAR.  SUBMITTER SUSPECTS CAUSE IS POOR ALIGNMENT OF AILERON ATTACH FITTINGS THROUGH FALSE SPAR AFTER C/W AD 51-21-02 OR, SIMPLY, WEAK AREA IN DESIGN OF AILERON FITTING.
